Minimax $D$-optimal designs for item response theory models

Berger, Martijn P. F., King, C. Y. Joy, Wong, Weng Kee . Psychometrika 2000. 65 (3) :377-390

Locate this article in:

Bibtex

@article{CIS-167804,
  Author = {Berger, Martijn P. F. and King, C. Y. Joy and Wong, Weng Kee},
  Title = {Minimax $D$-optimal designs for item response theory models},
  Journal = {Psychometrika},
  Volume = {65},
  Number = {3},
  Year = {2000},
  Pages = {377--390},
  Keywords = {Minimax, Sequential designs, Item response theory, IRT models}
}

Similar articles